# SDR QXEA2010101900624

- Difficulty date: October 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N617QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10130
- Aircraft time: 18,794 hours, 13,767 cycles
- Engine: Ge CF34*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Damaged
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK - DURING INSP FOUND CORROSION AND RUB MARKS ON AFT BAGGAGE BAY DOOR OPENING LOWER SILL IN NUMEROUS AREAS FROM FS 1000-1047.00.  CLEANED AND BLENDED AREAS WITH CORROSION AND RUB MARKS IAW SRM 51-21-06-001-001-A01 AND 51-12-00-001-001-A01.  FOUND TO BE OUT OF LIMITS IAW SRM 53-61-23-101-001-A01.  PERFORMED ECI ON AFT BAGGAGE BAY DOOR LOWER SILL.  NO CRACKS OR CORROSION FOUND AT THIS TIME.  IAW NDTM ECI 51-00-006-250-A01.  SENT TO BOMB ENGINEERING.  RECEIVED REO 670-53-61-648. DAMAGE IS ACCEPTABLE "AS IS" AFTER BLENDING WAS DONE IAW REO 670-53-61-648.  TREATED, PRIMED AND PAINTED AREA WORKED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01. ALL WORK DONE ON HORIZON AIR TASK CARD REO 670-53-61-648.
